# SDR AU970696

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A4A
- Propeller: Snsnch M76EMMS
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Wrong Part
- Location: Flight Compart
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELTS REWEBBED WITH INCORRECT HEMCO BRAND SEAT BELT HARDWARE - THIS HARDWARE WAS REQUIRED TO BE REMOVED FROM SERVICE IAW AD/RES/27  - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
